DOI 10.1016/j.aace.2021.05.003
Gynecomastia in a Transgender Boy: A Case Report.
Аннотация
OBJECTIVE
To describe the case of a 17-year-old transgender boy who experienced breast development while on testosterone, having been suppressed with a gonadotropin-releasing hormone (GnRH) agonist prior to testosterone therapy.
CASE REPORT: A 17-year-old transgender boy presented with breast development after having been on a GnRH agonist and then testosterone since the age of 11 years, having never experienced breast development before, which was consistent with pubertal gynecomastia. A small decrease in the testosterone dose resulted in a significant reduction of gynecomastia. Despite the improvement, he went on to undergo chest surgery with the removal of the breast tissue.
DISCUSSION: Pubertal gynecomastia is a common phenomenon in the cisgender male population. However, it has not been previously described in transgender boys. The potential mechanisms for its occurrence were discussed.
CONCLUSION
Transgender boys who undergo GnRH agonist treatment for puberty suppression and subsequently receive testosterone therapy for puberty induction may develop gynecomastia. Judicious adjustment of the testosterone therapy may lead to an improvement.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.